# SDR DL72W953374

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2822W
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Part number: 651622295
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION FOR NR 3 L/E SLAT, CRACKS WERE FOUND IN THE L/E SUPPORT RIBS ON INBD AND OTBD SIDES OF ACTUATOR SUPPORT FITTING.  REPAIRED PER MM 57-54-0.
